MAUDE Adverse Event Report: CAREFUSION, INC DRY SKIN PREP TRAY

CAREFUSION, INC DRY SKIN PREP TRAY
Model Number 4461A
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.
 
Event or Problem Description
Material no.: 4461a, batch no.: 0004173982.It was reported that a hair was found in the tray before use.Per email: can you forward this quality issue to the bd rep.Or found a hair in the dry preop skin prep tray.Ech # 007202, ref# 4461a, lot # 004173982.It was attached to one of the sponge sticks.
 
Additional Manufacturer Narrative
According to the supplier, lot number was reviewed and no issues were found.A sample was provided by the customer and it was observed that hair was on the component.The failure mode was confirmed with the sample received.The root cause is due to manufacturing personnel as dress code was not followed and caused the contamination.An employee awareness training was performed at the plant to ensure this is an isolated incident.H3 other text : see narrative below.
 
Event or Problem Description
Material no.: 4461a, batch no.: 0004173982.It was reported that a hair was found in the tray before use.Per email: can you forward this quality issue to the bd rep.Or found a hair in the dry preop skin prep tray.Ech # 007202, ref# 4461a, lot # 004173982.It was attached to one of the sponge sticks.See below.

Brand Name
DRY SKIN PREP TRAY
Common Device Name
DRY SKIN PREP TRAY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
MDR Report Key11696909
Report Number3004932373-2021-00203
Device Sequence Number3436616
Product Code OJU
UDI-Device Identifier10885403142192
UDI-Public(01)10885403142192
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4461A
Device Catalogue Number4461A
Device Lot Number0004173982
Initial Date Received by Manufacturer 03/24/2021
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date04/20/2021
Supplement Report FDA Received Date10/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;